Alert archive / Florida / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 22, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Apr 6, 2008, 10:22 PM EDT for Broward County, Florida. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 6, 2008, 10:22 PM EDT (02:22 UTC)
- Expired
- Apr 6, 2008, 10:52 PM EDT
- In force
- 30 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
County Broward County, FL
The radar
The Miami radar (KAMX), 64 km from the middle of the area, began a volume at 02:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 2.4 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1985 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 711 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 6.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KMFL 070222
SVRMFL
FLC011-070315-
/O.NEW.KMFL.SV.W.0022.080407T0222Z-080407T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
1022 PM EDT SUN APR 6 2008
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN BROWARD COUNTY IN SOUTH FLORIDA.
* UNTIL 1115 PM EDT
* AT 1018 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM COOPER CITY TO HALLANDALE...AND
MOVING NORTH AT 38 MPH.
* THE LINE OF STORMS WILL AFFECT...
HOLLYWOOD...
DANIA BEACH...
FORT LAUDERDALE...
OAKLAND PARK...
LAUDERDALE BY THE SEA...
COCONUT CREEK...
AND SURROUNDING COMMUNITIES.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS
LAT...LON 2614 8011 2598 8012 2598 8013 2598 8014
2597 8024 2600 8032 2632 8016 2633 8009
2632 8008 2632 8007
TIME...MOT...LOC 0222Z 194DEG 33KT 2613 8031 2602 8012
$$
TINGLER1 follow-up statement
000
WWUS52 KMFL 070252
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1051 PM EDT SUN APR 6 2008
FLC011-070301-
/O.CAN.KMFL.SV.W.0022.000000T0000Z-080407T0315Z/
BROWARD FL-
1051 PM EDT SUN APR 6 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BROWARD COUNTY IS
CANCELLED...
THUNDERSTORMS REMAIN IN THE AREA. FREQUENT LIGHTNING...GUSTY WINDS TO
AROUND 40 MPH...VERY HEAVY RAINFALL AND SMALL HAIL ARE STILL POSSIBLE. STAY
TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES.
LAT...LON 2614 8011 2598 8012 2598 8013 2598 8014
2597 8024 2600 8032 2632 8016 2633 8009
2632 8008 2632 8007
TIME...MOT...LOC 0251Z 194DEG 33KT 2639 8024 2628 8005
$$
TINGLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 6, 2:30 PM EDT, 7 hours 52 minutes earlier.
Area forecast discussion, Apr 6, 2:30 PM EDT, 7 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 230 PM EDT SUN APR 6 2008 .DISCUSSION... FOR THE REST OF THE AFTERNOON INTO EARLY EVENING...CONVECTION HAS FINALLY DEVELOPED ALONG THE WEST COAST SEA BREEZE ACROSS HENDRY AND COLLIER COUNTIES AND SHOULD CONTINUE MOVING NORTHEAST INTO THE LAKE OKEE REGION/PALM BEACH COUNTY. OTHER ISOLATED TO SCATTERED ACTIVITY MAY DEVELOP FURTHER SOUTH ACROSS MIAMI-DADE AND BROWARD COUNTIES WHERE THE EAST AND WEST COAST SEA BREEZES MERGE...AND THIS TREND SHOULD CONTINUE WITH SLOW NE MOVEMENT BACK TOWARDS THE METRO AREAS EXPECTED HERE AS WELL. COMPLEX/UNCERTAIN FORECAST SHAPING UP FOR THE NEXT 24 HOURS. CURRENTLY...SFC TROUGH LIES ACROSS NORTH FL/BIG BEND AREA. WATER VAPOR IMAGERY SHOWS ONE SHORTWAVE SOUTH OF THE FL PANHANDLE WITH AN ASSOCIATED LARGE CONVECTIVE MASS...AND RUC STREAMLINE ANALYSIS SHOWS GOOD UPPER DIVERGENCE ACROSS THE EASTERN GULF ALONG AND JUST EAST OF THIS DISTURBANCE. MODELS DIFFER IN THE DETAILS...WITH THE NAM12 SAGGING THE SURFACE TROUGH SOUTH TO CENTRAL FL BY 12Z TOMORROW...WHILE THE GFS KEEPS IT FURTHER NORTH. CONCERNING THE SHORTWAVE...THE GFS ELONGATES THE ASSOCIATED CONVECTIVE MASS MOVING ONE PIECE NE ACROSS N FL WHILE THE SOUTHERN PIECE BREAKS OFF AND MOVES E/SE AND SAGS ACROSS CENTRAL FL THIS EVENING/EARLY TONIGHT AND THEN INTO SOUTH FL LATER TONIGHT/EARLY TOMORROW MORNING AHEAD OF THE MAIN TROUGH AXIS. WHILE THE GFS SOLUTION LOOKS LIKE CONVECTIVE FEEDBACK...GIVEN THE UPPER DIVERGENCE IN THE GULF AND CURRENT CONVECTIVE TRENDS IT MAY ACTUALLY HAVE THE RIGHT IDEA...AND WILL LEAN TOWARDS ITS SOLUTION THE NEXT 24 HRS...GIVEN NAM APPEARS TO HAVE INITIALIZED A BIT TOO FAR SOUTH WITH THIS SHORTWAVE...AND GIVEN BROAD/DIFFUSE NATURE OF SURFACE TROUGH AND LACK OF AN UPSTREAM KICKER DO NOT FEEL IT WILL SAG THAT FAR SOUTH...REMAINING FURTHER NORTH OVERNIGHT LIKE THE 09Z SREF ENSEMBLE MEAN SUGGESTS...IN BETTER AGREEMENT WITH THE GFS. FORECAST WILL AGAIN BE HIGHLY DEPENDANT ON CONVECTIVE EVOLUTION ACROSS THE GULF THIS AFTERNOON/EVENING AND ANY ASSOCIATED BOUNDARIES THAT EMANATE FROM IT. WHATEVER CONVECTION THAT DOES MOVE THROUGH LATER TONIGHT/TOMORROW MORNING COULD BE SIMILAR TO LAST NIGHTS ROUND...WITH SOME STRONG WINDS OF 40 TO 50 MPH AND HEAVY RAINFALL...BUT EXPECT WEAK OVERALL SHEAR/LAPSE RATES AND NOCTURNAL COOLING WILL PREVENT A SEVERE WX OUTBREAK. SURFACE RIDGE BUILDING OVER THE MID ATLANTIC WILL FINALLY GIVE THE SFC TROUGH SOME PUSH THROUGH THE CWA MONDAY AFTERNOON. SFC FLOW VEERS TO SW OR WSW AHEAD OF IT WHICH SHOULD ALLOW THINGS TO WARM UP ACROSS THE SOUTHERN EAST COAST AREAS IF CONVECTIVE DEBRIS CAN CLEAR SOME. HIGHS COULD CLIMB INTO THE UPPER 80S AS A RESULT...BUT GIVEN HIGHLY UNCERTAIN CONVECTIVE EVOLUTION OVERNIGHT WILL NOT GO AS WARM AS THIS PATTERN FAVORS CLIMATOLOGICALLY. LOCATIONS TO THE NORTH SHOULD STAY COOLER AS WINDS SHIFT N AND THEN NE DURING THE AFTERNOON. MODELS CONTINUE TO GENERATE PRECIP AS THE TROUGH MOVES THROUGH TOMORROW AFTERNOON...BUT THIS AGAIN WILL BE DEPENDANT ON EVOLUTION TONIGHT. IF GFS SCENARIO DOES INDEED PAN OUT...WOULD EXPECT THE WSW SFC FLOW AHEAD OF THE TROUGH TO LIMIT MOISTURE RECOVERY AND CONVERGENCE...AND THUS LIMIT OVERALL PRECIP THREAT AFTER THE MORNING HOURS. THEREAFTER...SFC RIDGE MOVES SLOWLY INTO THE WESTERN ATLANTIC TUESDAY THROUGH THE END OF THE WEEK WITH PREVAILING NE FLOW...AND MID-LEVEL RIDGING BUILDS OVERHEAD. WHILE ENOUGH MOISTURE MAY LINGER FOR A FEW AFTERNOON SHOWERS ACROSS WESTERN AREAS TUESDAY...THE BULK OF THE REMAINDER OF THE WEEK LOOKS DRY AND WARM. IF THIS PATTERN DOES PAN OUT...STRONG SUBSIDENCE AND OFFSHORE FLOW COULD LEAD TO WARMER THAN GUIDANCE TEMPERATURES ALONG THE WEST COAST/NAPLES AREA ONCE AGAIN. && .AVIATION... VFR CONDITIONS ARE EXPECTED TO CONTINUE MOST OF THE TIME THROUGH MONDAY MORNING. HOWEVER BRIEF PERIODS OF IFR CONDITIONS ARE A DISTINCT POSSIBILITY PARTICULAR THIS AFTERNOON AND EVENING ALONG THE EAST COAST SITES WITH ANY THUNDERSTORM IN THE VICINITY. THIS POSSIBILITY IS HIGHEST FOR PBI THAN THE OTHER SITES. ADDITIONAL ACTIVITY IS LIKELY OVERNIGHT AS A FRONTAL TROUGH APPROACHES THE AREA FROM THE NORTH. ALTHOUGH HIGHLY UNCERTAIN AT THIS TIME...ANY STORM ACTIVITY ACCOMPANYING THIS FEATURE COULD ALSO RESULT IN BRIEF PERIODS OF IFR CONDITIONS. MAIN CONCERN ALONG WITH ANY OF THIS ACTIVITY WILL ALSO BE WIND SHIFTS ASSOCIATED WITH OUTFLOW BOUNDARIES. && .MARINE... S TO SW WINDS CONTINUE INTO TOMORROW MORNING AROUND 15 KTS...THEN BECOME NW THEN NE FROM NORTH TO SOUTH AS WEAK SURFACE TROUGH PASSES THROUGH. NE WINDS WILL CONTINUE INTO THE MIDDLE OF THE WEEK ACROSS THE LOCAL WATERS...AND IF SURFACE LOW DEVELOPS OFF THE CAROLINA COAST AS ADVERTISED BY SOME MODELS...THERE COULD BE A 3 TO 4 FT SWELL MOVING SW TO OUR LOCAL WATERS BEGINNING LATE WEDNESDAY AND LASTING THROUGH THURSDAY. FETCH AT THIS TIME WOULD FAVOR GREATEST IMPACT AT PALM BEACH COAST AS BAHAMAS WILL SHIELD AREAS FURTHER SOUTH FROM MORE THAN A 1 TO 2 FT SWELL. && .FIRE WEATHER... NO CONCERNS...SLIGHTLY LOWER DEWPOINTS WILL MOVE IN AND MIX DOWN ACROSS THE WESTERN INTERIOR TUESDAY AND WEDNESDAY...BUT RHS SHOULD NOT DROP BELOW 40 PERCENT. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 70 85 70 82 / 60 60 20 20 FORT LAUDERDALE 71 85 72 83 / 60 60 20 20 MIAMI 72 87 72 84 / 60 60 20 20 NAPLES 71 84 67 88 / 70 40 20 20 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && DISCUSSION/MARINE/FIRE: STRASSBERG AVIATION: PS
Hazardous weather outlook, Apr 6, 8:30 PM EDT, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 830 PM EDT SUN APR 6 2008 FLZ063-066>075-168-172>174-071000- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 830 PM EDT SUN APR 6 2008 ...WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS EARLY TONIGHT... ...STRONG TO POSSIBLY SEVERE STORMS THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT THUNDERSTORMS: EXPECT WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS EARLY TONIGHT DECREASING SOMEWHAT AFTER MIDNIGHT. LIGHTNING STRIKES AND STRONG GUSTY WINDS WILL BE THE PRIMARY HAZARDS. TORNADOES: THERE IS A REMOTE POSSIBILITY OF A BRIEF WEAK TORNADO WITH ALONG ANY STRONG THUNDERSTORM THAT DEVELOPS THIS EVENING. WIND: THERE IS A SLIGHT POSSIBILITY THAT THE STRONGEST STORMS THIS EVENING COULD PRODUCE WIND GUSTS OF 50 TO 60 MPH. HAIL: THERE IS A SLIGHT POSSIBILITY THAT THE STRONGEST STORMS THIS EVENING COULD PRODUCE PEA TO DIME SIZE HAIL. FLOODING: MINOR FLOODING OF POOR DRAINAGE AREAS IS POSSIBLE IN LOCATIONS THAT RECEIVE HEAVY DOWNPOURS THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE REGION MONDAY AND TUESDAY, WITH THE HIGHEST CHANCES DURING THE AFTERNOON HOURS. STRONG THUNDERSTORMS WILL ALSO BE POSSIBLE EACH AFTERNOON, WITH GUSTY WINDS, SMALL HAIL, AND FREQUENT LIGHTNING STRIKES BEING THE PRIMARY HAZARDS. OTHERWISE, A NORTHEAST SWELL MAY AFFECT THE ATLANTIC WATERS FROM WEDNESDAY THROUGH THE FIRST PART OF NEXT WEEKEND. THIS WOULD RESULT IN AN INCREASING THREAT FOR RIP CURRENTS THROUGH THIS PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS OF SEVERE WEATHER ARE ENCOURAGED THIS EVENING. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. GR
In the hours before
Special weather statement, Apr 6, 9:16 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
916 PM EDT SUN APR 6 2008
FLZ067-070-071-070200-
INLAND PALM BEACH COUNTY FL-INLAND COLLIER COUNTY FL-
INLAND BROWARD COUNTY FL-
916 PM EDT SUN APR 6 2008
...STRONG THUNDERSTORM MOVING ACROSS WESTERN BROWARD COUNTY...
AT 911 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MICCOSUKEE SERVICE PLAZA...MOVING NORTHEAST
AT 13 MPH.
THIS STORM WILL AFFECT...
WEST BROWARD REC. AREA ON ALLIGATOR ALLEY...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
ALSO...THIS STORM IS DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
TORNADOES.
LAT...LON 2644 8057 2625 8041 2600 8083 2606 8088
2620 8088
TIME...MOT...LOC 0116Z 233DEG 11KT 2613 8081
TINGLERSpecial weather statement, Apr 6, 9:19 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
919 PM EDT SUN APR 6 2008
FLZ063-070145-
GLADES FL-
919 PM EDT SUN APR 6 2008
...STRONG THUNDERSTORM MOVING ACROSS GLADES COUNTY...
AT 916 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF BRIGHTON SEMINOLE INDIAN...
MOVING NORTHEAST AT 22 MPH.
THIS STORM WILL AFFECT...
RURAL NORTHEASTERN GLADES COUNTY
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
LAT...LON 2720 8092 2717 8088 2716 8087 2704 8103
2711 8112 2722 8104 2722 8095
TIME...MOT...LOC 0119Z 219DEG 19KT 2716 8098
60Local storm report, Apr 6, 9:52 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
952 PM EDT SUN APR 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0948 PM TSTM WND GST KENDALL 25.68N 80.32W
04/06/2008 M0 MPH MIAMI-DADE FL MESONET
WIND GUSTS TO 63 MPH AT MIAMI DADE COLLEGE
&&
RADERLocal storm report, Apr 6, 10:05 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1005 PM EDT SUN APR 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1004 PM HAIL MIAMI 25.77N 80.20W
04/06/2008 E0.50 INCH MIAMI-DADE FL PUBLIC
&&
RADERSpecial weather statement, Apr 6, 10:05 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1005 PM EDT SUN APR 6 2008
FLZ063-066-070-070245-
HENDRY FL-GLADES FL-INLAND COLLIER COUNTY FL-
1005 PM EDT SUN APR 6 2008
...STRONG THUNDERSTORMS MOVING ACROSS NORTHWESTERN PORTIONS OF SOUTH
FLORIDA...
AT 1003 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PALMDALE TO
FELDA...MOVING EAST AT 46 MPH.
THESE STORMS WILL AFFECT...
FELDA...
ORTONA...
LAKEPORT...
DEVILS GARDEN...
CLEWISTON...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
LAT...LON 2702 8101 2698 8108 2695 8106 2692 8107
2692 8108 2693 8110 2689 8111 2688 8109
2685 8109 2683 8106 2682 8095 2680 8095
2677 8093 2640 8099 2643 8150 2703 8140
TIME...MOT...LOC 0205Z 270DEG 40KT 2699 8134 2651 8143
60Local storm report, Apr 6, 10:14 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1014 PM EDT SUN APR 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 PM HAIL MIAMI 25.77N 80.20W
04/06/2008 E0.75 INCH MIAMI-DADE FL PUBLIC
SW 40TH ST AND 96TH ST
&&
RADERThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 8:27 PM EDT | Special Marine Warning | MFL | 63 min | |
| Apr 6, 8:28 PM EDT | Special Weather Statement | MFL | Palm Beach | 32 min |
| Apr 6, 9:01 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 44 min |
| Apr 6, 9:05 PM EDT | Special Marine Warning | MFL | 55 min | |
| Apr 6, 9:11 PM EDT | Special Weather Statement | MFL | Collier | 49 min |
| Apr 6, 9:16 PM EDT | Special Weather Statement | MFL | Broward | 44 min |
| Apr 6, 9:19 PM EDT | Special Weather Statement | MFL | Glades | 26 min |
| Apr 6, 9:42 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade | 48 min |
| Apr 6, 9:46 PM EDT | Special Marine Warning | MFL | 59 min | |
| Apr 6, 9:58 PM EDT | Special Marine Warning | MFL | 62 min | |
| Apr 6, 10:05 PM EDT | Special Weather Statement | MFL | Glades, Hendry | 40 min |
| Apr 6, 10:25 PM EDT | Areal Flood Advisory | MFL | Glades | 3 hr |
| Apr 6, 10:39 PM EDT | Special Marine Warning | MFL | 96 min | |
| Apr 6, 10:39 PM EDT | Special Weather Statement | MFL | Collier | 51 min |
| Apr 6, 10:45 PM EDT | Special Marine Warning | MFL | 60 min | |
| Apr 6, 10:49 PM EDT | Special Weather Statement | MFL | Collier, Hendry | 41 min |
| Apr 6, 11:03 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 3 hr |
| Apr 6, 11:24 PM EDT | Special Weather Statement | MFL | Palm Beach | 51 min |
| Apr 6, 11:34 PM EDT | Special Marine Warning | MFL | 41 min | |
| Apr 6, 11:43 PM EDT | Special Marine Warning | MFL | 62 min | |
| Apr 6, 11:43 PM EDT | Special Weather Statement | MFL | Hendry | 47 min |
| Apr 7, 12:16 AM EDT | Special Marine Warning | MFL | 89 min | |
| Apr 7, 12:18 AM EDT | Special Weather Statement | MFL | Broward, Palm Beach | 57 min |
| Apr 7, 1:13 AM EDT | Special Weather Statement | MFL | Miami-Dade, Monroe | 77 min |
| Apr 7, 1:38 AM EDT | Special Marine Warning | MFL | 52 min | |
| Apr 7, 2:32 AM EDT | Special Weather Statement | MFL | Miami-Dade | 28 min |
| Apr 7, 3:20 AM EDT | Special Marine Warning | MFL | 55 min | |
| Apr 7, 3:29 AM EDT | Special Marine Warning | MFL | 91 min | |
| Apr 7, 3:32 AM EDT | Areal Flood Advisory | MFL | Miami-Dade | 118 min |
| Apr 7, 4:12 AM EDT | Special Marine Warning | MFL | 48 min | |
| Apr 7, 4:59 AM EDT | Special Marine Warning | MFL | 61 min | |
| Apr 7, 6:02 AM EDT | Special Marine Warning | MFL | 58 min | |
| Apr 7, 5:22 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 113 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.